# SDR AALA202511182054

- Difficulty date: November 12, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 68,232 hours, 40,704 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT OVERWING EMERGENCY HATCH LIGHT FAULT, T/S REF TSM 33-51-810-809AWHEN RT OVR WING EMER HANDLE COVER IS OPENED/REMOVED (SLIDE ARMED LT IS ON)WHEN LATCH PIN IS TURNED 1/4 TURN CCW (SLIDE ARMED LIGHT STAYS ON, SHOULD GO OUT AND OVERWING LIGHTS OUTSIDE ON WING NEVER COME ON. MAINTENANCE REPLACED PROXIMITY SWITCH IAW AMM 52-71-00.
